Note on the isoperimetric inequality on two-dimensional surfaces

Yu D. Burago

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)463-465
Number of pages3
JournalSiberian Mathematical Journal
Volume14
Issue number3
DOIs
StatePublished - May 1973

Fingerprint

Isoperimetric Inequality

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4609663e1aac41fcbf963effc9d151c5,
title = "Note on the isoperimetric inequality on two-dimensional surfaces",
author = "Burago, {Yu D.}",
year = "1973",
month = "5",
doi = "10.1007/BF00967624",
language = "English (US)",
volume = "14",
pages = "463--465",
journal = "Siberian Mathematical Journal",
issn = "0037-4466",
publisher = "Springer New York",
number = "3",

}

Note on the isoperimetric inequality on two-dimensional surfaces. / Burago, Yu D.

In: Siberian Mathematical Journal, Vol. 14, No. 3, 05.1973, p. 463-465.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Note on the isoperimetric inequality on two-dimensional surfaces

AU - Burago, Yu D.

PY - 1973/5

Y1 - 1973/5

UR - http://www.scopus.com/inward/record.url?scp=34250436706&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250436706&partnerID=8YFLogxK

U2 - 10.1007/BF00967624

DO - 10.1007/BF00967624

M3 - Article

AN - SCOPUS:34250436706

VL - 14

SP - 463

EP - 465

JO - Siberian Mathematical Journal

JF - Siberian Mathematical Journal

SN - 0037-4466

IS - 3

ER -